Euler-Lagrange type cubic operators and their norms on X λ space.

Najati, Abbas; Rahimi, Asghar

Journal of Inequalities and Applications [electronic only] (2008)

  • Volume: 2008, page Article ID 195137, 8 p.-Article ID 195137, 8 p.
  • ISSN: 1029-242X

How to cite

top

Najati, Abbas, and Rahimi, Asghar. "Euler-Lagrange type cubic operators and their norms on space.." Journal of Inequalities and Applications [electronic only] 2008 (2008): Article ID 195137, 8 p.-Article ID 195137, 8 p.. <http://eudml.org/doc/117096>.

@article{Najati2008,
author = {Najati, Abbas, Rahimi, Asghar},
journal = {Journal of Inequalities and Applications [electronic only]},
language = {eng},
pages = {Article ID 195137, 8 p.-Article ID 195137, 8 p.},
publisher = {Springer International Publishing},
title = {Euler-Lagrange type cubic operators and their norms on space.},
url = {http://eudml.org/doc/117096},
volume = {2008},
year = {2008},
}

TY - JOUR
AU - Najati, Abbas
AU - Rahimi, Asghar
TI - Euler-Lagrange type cubic operators and their norms on space.
JO - Journal of Inequalities and Applications [electronic only]
PY - 2008
PB - Springer International Publishing
VL - 2008
SP - Article ID 195137, 8 p.
EP - Article ID 195137, 8 p.
LA - eng
UR - http://eudml.org/doc/117096
ER -

NotesEmbed ?

top

You must be logged in to post comments.